| Model Number |
24970A |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported an error message appeared during implant indicating the programmed value or programmed mode could not be accepted and to exit the pop-up box and select a new parameter.This occurred after the user tried to assess lv (left ventricular) lead placement, while testing lv tip to ring configuration.As a result, a pacing mode or rate to analyze the lead could not be set.The user then exited the pop-up and tried to re-select, but the system locked, would not allow them to advance, and wouldn't launch after.The application was forced closed, and the base station power was disconnected and reconnected, which did not work.Finally, a soft reset of the tablet worked.A different programmer/analyzer model was used to finish the case.The mobile programmer application remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Analysis summary: the reported out of specification issues with the mobile programmer application were confirmed.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description